# SDR 07FDEA01885

- Difficulty date: May 21, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5200 · Doors
- Part: Slat
- Part number: A57843101
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON LT WING, L/E OF SLAT 1 WS 139-207 RIB 3-4.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND TO CONFORM TO SRM 57-42-11 FIG 202 SHEET 2, PAGE 213.
